Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 13, 2016, 9:07 PM CDT for Jackson Parish, Ouachita Parish, Louisiana. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2016, 9:07 PM CDT (02:07 UTC)
- Expired
- Mar 13, 2016, 9:32 PM CDT
- In force
- 25 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jackson Parish, LA, Ouachita Parish, LA
The radar
The Ft Polk radar (KPOE), 139 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 9:15 PM CDT | HAIL 0.88 | Chatham, LA | NICKEL SIZE HAIL REPORTED IN THE CHATMAN COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 7:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 2.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 947 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted.
092
WUUS54 KSHV 140207
SVRSHV
LAC049-073-140245-
/O.NEW.KSHV.SV.W.0043.160314T0207Z-160314T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 PM CDT SUN MAR 13 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHWESTERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 945 PM CDT
* AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
JONESBORO...MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CHATHAM...EROS...LUNA...CADERVILLE AND LAPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3228 9227 3228 9231 3226 9231 3215 9256
3226 9268 3248 9230 3233 9214
TIME...MOT...LOC 0207Z 238DEG 45KT 3223 9252
HAIL...1.00IN
WIND...<50MPH
$$
MD2 follow-up statements
024
WWUS54 KSHV 140224
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 PM CDT SUN MAR 13 2016
LAC049-140234-
/O.CAN.KSHV.SV.W.0043.000000T0000Z-160314T0245Z/
JACKSON LA-
924 PM CDT SUN MAR 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3228 9227 3228 9231 3232 9231 3237 9236
3248 9230 3233 9214
TIME...MOT...LOC 0224Z 238DEG 45KT 3234 9230
$$
LAC073-140245-
/O.CON.KSHV.SV.W.0043.000000T0000Z-160314T0245Z/
OUACHITA LA-
924 PM CDT SUN MAR 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN OUACHITA PARISH...
AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF BROWNSVILLE-BAWCOM...OR 12 MILES SOUTHWEST OF
BROWNSVILLE-BAWCOMVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LUNA AND LAPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3228 9227 3228 9231 3232 9231 3237 9236
3248 9230 3233 9214
TIME...MOT...LOC 0224Z 238DEG 45KT 3234 9230
HAIL...1.00IN
WIND...<50MPH
$$
MD326
WWUS54 KSHV 140232
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CDT SUN MAR 13 2016
LAC073-140242-
/O.CAN.KSHV.SV.W.0043.000000T0000Z-160314T0245Z/
OUACHITA LA-
932 PM CDT SUN MAR 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OUACHITA PARISH
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3228 9227 3228 9231 3232 9231 3237 9236
3248 9230 3233 9214
TIME...MOT...LOC 0230Z 238DEG 45KT 3240 9220
$$
MDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 5:27 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Mar 13, 5:27 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CDT SUN MAR 13 2016
.AVIATION...
ISOLATED STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE
THROUGH AROUND 03Z AT THE TXK/ELD/MLU TERMINALS. OTHERWISE...VFR
CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. GUSTY SOUTHWEST
WINDS WILL DECOUPLE AFTER 00Z THIS EVENING...REMAINING NEAR 4-8KTS
OR SO OVERNIGHT BEFORE INCREASING AGAIN AROUND 14/1500Z. PRESSURE
GRADIENT WILL BE STRONG ENOUGH MON AFTN FOR A FEW GUSTS UPWARDS OF
20KTS ACROSS OUR NE TX TERMINAL LOCATIONS AS WELL.
13
&&
.PREV DISCUSSION... /ISSUED 442 PM CDT SUN MAR 13 2016/
DISCUSSION...
TORNADO WATCH 42 ISSUED FOR PARTS OF THE FOUR-STATE REGION THROUGH
8PM CDT AS VERY WARM AND UNSTABLE CONDITIONS HAVE DEVELOPED THIS
AFTERNOON ACROSS MUCH OF THE REGION...AFTER A CAPPING INVERSION
HELD ON FOR MUCH OF THE DAY. COOLER AIR ALOFT FROM AN UPPER TROF
ADVANCING THROUGH THE RED RIVER VALLEY INTO THE ARKLATEX WILL HELP
TO EVEN FURTHER DESTABILIZE THE ATMOSPHERE WITH STEEP MID LEVEL
LAPSE RATES WHILE DEEP LAYER SHEAR ALSO INCREASES...ESPECIALLY
ACROSS SRN AR AND EXTREME NRN LA...GENERALLY ALONG AND NORTH OF
THE I-20 CORRIDOR. A FEW STORMS HAVE ALREADY GONE SEVERE ACROSS
PARTS OF SW AR WITH HAIL REPORTED AS WELL AS ROTATION WITH THESE
SAME STORMS. EXPECT THE PRIMARY THREATS OF LARGE HAIL AND DAMAGING
WINDS TO CONTINUE THROUGH THE EARLY EVENING HOURS...WITH ISOLATED
TORNADOES ALSO IN PLAY IF DISCRETE STORMS BECOME SUPERCELLULAR.
THE ENHANCED THREAT AREA COVERS NEARLY ALL OF SRN AR WITH A
SLIGHT RISK EXTENDING A BIT FARTHER SOUTH ACROSS PARTS OF NRN
LA...WHERE THE DYNAMICS ARE A BIT LESS FAVORABLE BUT STILL
SUPPORTIVE OF SEVERE CONVECTION. THE THREAT WILL QUICKLY DIMINISH
FROM WEST TO EAST AS THIS UPPER TROF SHIFTS TO THE NE...WITH
SOUTHERLY WINDS GRADUALLY DROPPING OFF IN THE PROCESS. SO...PLAN
TO LET OUR LAKE WIND ADVISORY IN EFFECT FOR MUCH OF THE REGION
CARRY THROUGH THE 7PM EXPIRATION.
A MUCH WELCOME CHANGE WILL START OFF THE NEW WORK WEEK AS A MORE
ZONAL PATTERN SETS UP WITH WELL ABOVE AVERAGE TEMPERATURES THROUGH
TUESDAY...SOARING INTO THE 80S FOR HIGHS FOR NEARLY ALL OF THE
REGION. BY WEDNESDAY...A COLD FRONT WILL SLIDE SWD FROM THE PLAINS
AND BRING OUR NEXT CHANCE OF RAIN AS IT SLOWLY SAGS SOUTH TO ALONG
THE I-20 CORRIDOR BEFORE POSSIBLY STALLING BRIEFLY. THIS WILL KEEP
AT LEAST SLIGHT RAIN CHANCES GOING THROUGH MUCH OF THE EXTENDED
PERIOD WITH ANOTHER UPPER LEVEL TROF SET TO ARRIVE IN TIME FOR
THE WEEKEND. FORTUNATELY...THE PROJECTED RAINFALL AMOUNTS DO NOT
LOOK OVERLY IMPRESSIVE DURING THIS MID TO LATE WEEK TIMEFRAME...
WHICH IS CERTAINLY WELCOME NEWS GIVEN THE CURRENT STATE OF ONGOING
FLOODING ACROSS PARTS OF OUR REGION.
19
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 83 62 82 / 20 0 0 10
MLU 57 80 60 81 / 40 10 0 0
DEQ 52 80 54 78 / 20 0 0 0
TXK 53 81 59 80 / 30 0 0 0
ELD 54 80 60 80 / 60 0 0 0
TYR 54 85 60 83 / 10 0 0 10
GGG 54 84 62 82 / 10 0 0 10
LFK 56 86 62 85 / 10 0 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001>003-
010>013-017>022.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ108>112-
124>126-136>138-149>153-165>167.
&&
19/13Hazardous weather outlook, Mar 13, 12:15 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1215 PM CDT SUN MAR 13 2016 TXZ124-125-136-137-149>153-165>167-141715- WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE- 1215 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG SOUTHERLY WINDS NEAR 20-25 MPH THIS AFTERNOON HAVE THE POTENTIAL TO POSSIBLY TOPPLE SMALL TREES AND RESULT IN ISOLATED POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE...MAINLY NORTH OF THE I-20 CORRIDOR LATE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ001-002-010>013-017>022-TXZ096-108>112-126-138-141715- CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-MARION-HARRISON- 1215 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND POSSIBLY SOME HAIL. FOR THOSE AREAS WHERE EVEN BRIEF HEAVY RAINFALL OCCURS...ALREADY FLOODED AREAS MAY BE IMPACTED. ALSO...STRONG GUSTY WINDS HAVE THE POTENTIAL TO TOPPLE TREES AND RESULT IN POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ097-141715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-BOWIE- 1215 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE MAINLY LARGE HAIL AND STRONG TO DAMAGING WIND GUSTS. ISOLATED TORNADOES ALSO CANNOT BE RULED OUT WITH SOME OF THESE STORMS. FOR THOSE AREAS WHERE EVEN BRIEF HEAVY RAINFALL OCCURS...ALREADY FLOODED AREAS MAY BE IMPACTED. ALSO...STRONG GUSTY WINDS MAY TOPPLE TREES AND RESULT IN POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. 19
In the hours before
Local storm report, Mar 13, 8:28 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
828 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL STRONG 33.11N 92.36W
03/13/2016 E1.00 INCH UNION AR PUBLIC
1 INCH HAIL REPORTED IN STRONG... ARKANSAS
&&
EVENT NUMBER SHV1600197
13Local storm report, Mar 13, 8:32 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL SW PRESCOTT 33.80N 93.39W
03/13/2016 E2.00 INCH NEVADA AR PUBLIC
HAIL SLIGHTLY LARGER THAN GOLFBALL REPORTED JUST
SOUTHWEST OF PRESCOTT.
&&
EVENT NUMBER SHV1600198
13Local storm report, Mar 13, 8:34 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 N WASHINGTON 33.79N 93.68W
03/13/2016 M0.88 INCH HEMPSTEAD AR TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED JUST NORTH OF WASHINGTON.
&&
EVENT NUMBER SHV1600199
13Local storm report, Mar 13, 8:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
850 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL STRONG 33.11N 92.36W
03/13/2016 E1.00 INCH UNION AR PUBLIC
1 INCH HAIL IN THE STRONG COMMUNITY.
&&
EVENT NUMBER SHV1600200
13Special weather statement, Mar 13, 8:57 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 PM CDT SUN MAR 13 2016
LAZ005-006-014-140245-
UNION LA-OUACHITA LA-LINCOLN LA-
857 PM CDT SUN MAR 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...EAST CENTRAL
LINCOLN AND NORTHERN OUACHITA PARISHES UNTIL 945 PM CDT...
AT 856 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF CLAIBORNE...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THISE WINDS MAY DOWN TREES AND PRODUCE PONDING OF WATER
IN ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOMVILLE...
STERLINGTON...DOWNSVILLE...LOCH LOMON...GUTHRIE...EUREKA...DESHARD...DREW...
FAIRBANKS...CALHOUN...MILLHAVEN...ROCKY BRANCH...FOLKSVILLE...CHENIERE...
PERRYVILLE AND D ARBONNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3247 9194 3251 9246 3268 9247 3275 9206
3274 9205 3273 9207 3269 9205 3270 9204
3271 9204 3270 9202 3271 9197 3268 9197
3266 9194 3267 9192 3266 9191 3260 9193
3251 9190
TIME...MOT...LOC 0156Z 258DEG 36KT 3259 9234
06Special weather statement, Mar 13, 9:05 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
905 PM CDT SUN MAR 13 2016
LAZ013-014-019-021-140300-
OUACHITA LA-CALDWELL LA-JACKSON LA-WINN LA-
905 PM CDT SUN MAR 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...CALDWELL...
SOUTHEASTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL 1000 PM
CDT...
AT 902 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF JONESBORO...MOVING EAST AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THESE WINDS WILL BE STRONG ENOUGH TO DOWN SOME TREES DUE
TO WET SOILS.
LOCATIONS IMPACTED INCLUDE...
JONESBORO...COLUMBIA...GRAYSON...CHATHAM...DODSON...SIKES...LUNA...
VIXEN...BOSCO AND RIVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3207 9274 3225 9273 3239 9200 3228 9203
3227 9199 3226 9200 3225 9199 3223 9201
3223 9199 3221 9199 3219 9201 3220 9197
3217 9198 3217 9192 3208 9190 3209 9191
3207 9193 3206 9191 3203 9190
TIME...MOT...LOC 0202Z 259DEG 45KT 3219 9258
06The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:02 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 44 min |
| Mar 13, 7:08 PM CDT | Tornado Warning | SHV | Claiborne | 11 min |
| Mar 13, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Union | 67 min |
| Mar 13, 8:13 PM CDT | Special Weather Statement | SHV | Union | 47 min |
| Mar 13, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Union | 24 min |
| Mar 13, 8:17 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 17 min |
| Mar 13, 8:19 PM CDT | Areal Flood Warning | SHV | LaSalle | 42 hr |
| Mar 13, 8:22 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson | 25 min |
| Mar 13, 8:44 PM CDT | Flash Flood Warning | SHV | Caldwell | 21 hr |
| Mar 13, 8:57 PM CDT | Special Weather Statement | SHV | Ouachita | 48 min |
| Mar 13, 9:05 PM CDT | Special Weather Statement | SHV | Caldwell | 55 min |
| Mar 13, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 20 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.